# SDR SWIA200110438

- Difficulty date: December 4, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 35,732 hours, 43,529 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Wire
- Condition: Broken
- Location: Elevator Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIM AURAL WARNING SOUNDING OFF IN THE GREEN BAND.  ABORTED THE TAKEOFF. REPAIRED BROKEN WIRE AND READJUSTED PROXIMITY SENSOR.  OPS CHECK GOOD IAW EMB120 MM 27-32-00.
